RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1972, Volume 27, Issue 6(168), Pages 181–221 (Mi umn5142)  

This article is cited in 11 scientific papers (total in 11 papers)

An analytic construction of degenerating curves over complete local rings

D. Mumford


Full text: PDF file (2202 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: D. Mumford, “An analytic construction of degenerating curves over complete local rings”, Uspekhi Mat. Nauk, 27:6(168) (1972), 181–221

Citation in format AMSBIB
\Bibitem{Mum72}
\by D.~Mumford
\paper An analytic construction of degenerating curves over complete local rings
\jour Uspekhi Mat. Nauk
\yr 1972
\vol 27
\issue 6(168)
\pages 181--221
\mathnet{http://mi.mathnet.ru/umn5142}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=384810}
\zmath{https://zbmath.org/?q=an:0243.14010}


Linking options:
  • http://mi.mathnet.ru/eng/umn5142
  • http://mi.mathnet.ru/eng/umn/v27/i6/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Drinfeld, “Elliptic modules”, Math. USSR-Sb., 23:4 (1974), 561–592  mathnet  crossref  mathscinet  zmath
    2. M. Kh. Gizatullin, V. I. Danilov, “Automorphisms of affine surfaces. I”, Math. USSR-Izv., 9:3 (1975), 493–534  mathnet  crossref  mathscinet  zmath
    3. I. V. Cherednik, “Algebraicheskie krivye, uniformiziruemye diskretnymi arifmeticheskimi podgruppami $PGL_2(k_w)$”, UMN, 30:3(183) (1975), 181–182  mathnet  mathscinet  zmath
    4. I. V. Cherednik, “Uniformization with discrete subgroups of $PGL_2(k_w)\times PSL_2(k_v)$”, Funct. Anal. Appl., 9:2 (1975), 181–182  mathnet  crossref  mathscinet  zmath
    5. I. V. Cherednik, “Towers of algebraic curves uniformized by discrete subgroups of $PGL_2(k_w)\times E$”, Math. USSR-Sb., 28:2 (1976), 187–215  mathnet  crossref  mathscinet  zmath  isi
    6. I. V. Cherednik, “Uniformization of algebraic curves by discrete arithmetic subgroups of $PGL_2(k_w)$ with compact quotients”, Math. USSR-Sb., 29:1 (1976), 55–78  mathnet  crossref  mathscinet  zmath  isi
    7. G. A. Mustafin, “$p$-adic Hopf varieties”, Funct. Anal. Appl., 11:3 (1977), 234–235  mathnet  crossref  mathscinet  zmath
    8. G. A. Mustafin, “On non-Archimedean uniformization”, Russian Math. Surveys, 33:1 (1978), 213–214  mathnet  crossref  mathscinet  zmath
    9. G. A. Mustafin, “Nonarchimedean uniformization”, Math. USSR-Sb., 34:2 (1978), 187–214  mathnet  crossref  mathscinet  zmath
    10. S. G. Tankeev, “On the standard conjecture for complex 4-dimensional elliptic varieties and compactifications of Néron minimal models”, Izv. Math., 78:1 (2014), 169–200  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    11. S. G. Tankeev, “On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies”, Izv. Math., 81:6 (2017), 1253–1285  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:325
    Full text:154
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020